標題: Momentum-time flux conservation method for one-dimensional wave equations
作者: Huang, Zhen-Ting
Hsu, Huan-Chun
Chang, Chau-Lyan
Wu, Chin-Tien
Jiang, T. F.
數學建模與科學計算所(含中心)
物理研究所
Graduate Program of Mathematical Modeling and Scientific Computing, Department of Applied Mathematics
Institute of Physics
公開日期: 1-三月-2010
摘要: We present a conservation element and solution element method in time and momentum space. Several paradigmatic wave problems including simple wave equation, convection-diffusion equation, driven harmonic oscillating charge and nonlinear Korteweg-cle Vries (KdV) equation are solved with this method and calibrated with known solutions to demonstrate its use. With this method, time marching scheme is explicit, and the nonreflecting boundary condition is automatically fulfilled. Compared to other solution methods in coordinate space, this method preserves the complete information of the wave during time evolution which is an useful feature especially for scattering problems. (C) 2009 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.cpc.2009.10.018
http://hdl.handle.net/11536/5814
ISSN: 0010-4655
DOI: 10.1016/j.cpc.2009.10.018
期刊: COMPUTER PHYSICS COMMUNICATIONS
Volume: 181
Issue: 3
起始頁: 473
結束頁: 480
顯示於類別:期刊論文


文件中的檔案:

  1. 000274576800003.pdf